American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Cyril Houdayer. A class of ${II_1}$ factors with an exotic abelian maximal amenable subalgebra. Trans. Amer. Math. Soc. 366 (2014) 3693-3707.
Abstract, references, and article information   
View Article: PDF

[2] Gábor Elek. Connes embeddings and von Neumann regular closures of amenable group algebras. Trans. Amer. Math. Soc. 365 (2013) 3019-3039.
Abstract, references, and article information   
View Article: PDF

[3] Dorin Ervin Dutkay. Low-pass filters and representations of the Baumslag Solitar group. Trans. Amer. Math. Soc. 358 (2006) 5271-5291. MR 2238916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yves Guivarc'h and Riddhi Shah. Asymptotic properties of convolution operators and limits of triangular arrays on locally compact groups. Trans. Amer. Math. Soc. 357 (2005) 3683-3723. MR 2146645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert J. Archbold and Eberhard Kaniuth. Stable rank and real rank for some classes of group $C^\ast$-algebras. Trans. Amer. Math. Soc. 357 (2005) 2165-2186. MR 2140436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Takehiko Yamanouchi. Galois groups of quantum group actions and regularity of fixed-point algebras. Trans. Amer. Math. Soc. 355 (2003) 2813-2828. MR 1975401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Siegfried Echterhoff and Ryszard Nest. The structure of the Brauer group and crossed products of $C_0(X)$-linear group actions on $C_0(X,\mathcal K)$. Trans. Amer. Math. Soc. 353 (2001) 3685-3712. MR 1837255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tony Falcone and Masamichi Takesaki. Operator valued weights without structure theory. Trans. Amer. Math. Soc. 351 (1999) 323-341. MR 1443873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Guangwu Xu. Herz-Schur multipliers and weakly almost periodic functions on locally compact groups. Trans. Amer. Math. Soc. 349 (1997) 2525-2536. MR 1373647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ronald L. Lipsman and Jonathan Rosenberg. The behavior of Fourier transforms for nilpotent Lie groups. Trans. Amer. Math. Soc. 348 (1996) 1031-1050. MR 1370646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eberhard Kaniuth and Annette Markfort. On $C\sp *$-algebras associated to the conjugation representation of a locally compact group . Trans. Amer. Math. Soc. 347 (1995) 2595-2606. MR 1277118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Uffe Haagerup and Jon Kraus. Approximation properties for group $C\sp *$-algebras and group von Neumann algebras . Trans. Amer. Math. Soc. 344 (1994) 667-699. MR 1220905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Siegfried Echterhoff. On transformation group $C\sp *$-algebras with continuous trace . Trans. Amer. Math. Soc. 343 (1994) 117-133. MR 1157612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anthony To Ming Lau and Ali Ülger. Some geometric properties on the Fourier and Fourier-Stieltjes algebras of locally compact groups, Arens regularity and related problems . Trans. Amer. Math. Soc. 337 (1993) 321-359. MR 1147402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Judith A. Packer and Iain Raeburn. On the structure of twisted group $C\sp *$-algebras . Trans. Amer. Math. Soc. 334 (1992) 685-718. MR 1078249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. Peligrad. Compact actions commuting with ergodic actions and applications to crossed products . Trans. Amer. Math. Soc. 331 (1992) 825-836. MR 1044964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chal Benson, Joe Jenkins and Gail Ratcliff. On Gel\cprime fand pairs associated with solvable Lie groups . Trans. Amer. Math. Soc. 321 (1990) 85-116. MR 1000329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paul Jolissaint. Rapidly decreasing functions in reduced $C\sp *$-algebras of groups . Trans. Amer. Math. Soc. 317 (1990) 167-196. MR 943303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ching Chou. Almost periodic operators in ${\rm VN}(G)$ . Trans. Amer. Math. Soc. 317 (1990) 229-253. MR 943301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ellen Maycock Parker. The Brauer group of graded continuous trace $C\sp *$-algebras . Trans. Amer. Math. Soc. 308 (1988) 115-132. MR 946434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Iain Raeburn and Jonathan Rosenberg. Crossed products of continuous-trace $C\sp \ast$-algebras by smooth actions . Trans. Amer. Math. Soc. 305 (1988) 1-45. MR 920145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. B. Landstad, J. Phillips, I. Raeburn and C. E. Sutherland. Representations of crossed products by coactions and principal bundles . Trans. Amer. Math. Soc. 299 (1987) 747-784. MR 869232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John R. Grosvenor. A relation between invariant means on Lie groups and invariant means on their discrete subgroups . Trans. Amer. Math. Soc. 288 (1985) 813-825. MR 776406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Geoffrey L. Price. Pure states on some group-invariant $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 283 (1984) 533-562. MR 737883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ching Chou. Topological invariant means on the von Neumann algebra ${\rm VN}(G)$ . Trans. Amer. Math. Soc. 273 (1982) 207-229. MR 664039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Iain Raeburn. On group $C\sp{\ast} $-algebras of bounded representation dimension . Trans. Amer. Math. Soc. 272 (1982) 629-644. MR 662057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Anthony To Ming Lau. The second conjugate algebra of the Fourier algebra of a locally compact group . Trans. Amer. Math. Soc. 267 (1981) 53-63. MR 621972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dana P. Williams. The topology on the primitive ideal space of transformation group $C\sp{\ast} $-algebras and C.C.R. transformation group $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 266 (1981) 335-359. MR 617538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Anthony To Ming Lau. Uniformly continuous functionals on the Fourier algebra of any locally compact group . Trans. Amer. Math. Soc. 251 (1979) 39-59. MR 531968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Harvey A. Smith. Characteristic principal bundles . Trans. Amer. Math. Soc. 211 (1975) 365-375. MR 0376953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2